# SDR ASAA2017061521085

- Difficulty date: June 15, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 18,547 hours, 6,075 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH2467
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 18,583 hours, 6,086 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS SHORT TERM FAULT CODES 75-20401, VSV POSITION SIGNAL DISAGREE, 75-10401, VSV POSITION SIGNAL DISAGREE AND LONG TERM FAULT CODE 75-10391, VSV POSITION SIGNAL IS OUT OF RANGE. ACFT GROUNDED.  ACCOMPLISHED NR 1 EEC BITE TEST DONE IAW FIM 73-00 TASK 801, NO FAULTS FOUND.  CDU HISTORY SHOWS FAULTING ON MANY LEGS. CHANNEL A  AND B VSV ACTUATORS WITHIN TOLERANCE, IAW FIM 75-31, TASK 803, STEP 7.  J9 AND J10 WIRE HARNESSES INSPECTED, NO DAMAGE NOTED.  DUE TO CHANNEL A  AND  B RECENT FAULTING HISTORY.   REMOVED AND REPLACED THE NR 1 ENGINE EEC IAW AMM 73-21-60-000-801-F00 FOR REMOVAL AND AMM 73-21-60-400-801-F00 FOR INSTALLATION. ACCOMPLISHED TESTS OF FADEC SYSTEM IAW  AMM 73-21-00-700-802-F00. OPS CHECKED GOOD.
